Addiction Survivors

Notices

Reply
Unread 07-31-2007, 11:55 PM   #1
buckmc
Junior Member
 
Posts: 8
Default 3day newbie,need a few answers

Hi to all,This is my 4th day on sub from about 12 norco's a day.Did them off and on sense 2003,from a accident i had in 1977.Well i did quit on my on without anything just a fast taper in 2005,stayed off till a toothache about 8 month's ago. Then a root canel,and then vicoden,and I was back on the train.Anyway i finally found a Doc that would pres suboxone,and I'm taking 2 tabs in the morning,I think they are 8mgs the bottle says 8mg/2mgs so that's what I think they are.Day 1 and 2 were great,but yesterday got this wierd restless mind thing.Kind of felt like I was freaking out to close my eyes to rest,and then had a really wierd feeling in my mind,hard to describe,and about 11am I got the fatigue that you get with wd's but not nearly as bad,anyway does this sound like things that just happen to you on suboxone???
buckmc is offline   Reply With Quote
Unread 07-31-2007, 11:58 PM   #2
josie
Senior Member
 
Posts: 1,274
Default

Why don't you come to chat. It is in progress right now. You have to have java to access it.

~josie

edit: Well, wouldn't you know it, I can't get into chat for some reason tonight. It won't come up with the login information.
josie is offline   Reply With Quote
Unread 08-01-2007, 01:50 AM   #3
OhioMike
Senior Member
 
Posts: 11,335
Default

Buckmc,

My initial opinion based on this little bit of info is that, now that the half life is having some effect, your dose is too high. I would be interested in knowing the exact step by step details of your induction process. Also in the last month previous to starting Sub exactly what was your opiate usage.

Mike
OhioMike is offline   Reply With Quote
Unread 08-01-2007, 02:41 AM   #4
flier1
Senior Member
 
flier1's Avatar
 
Posts: 2,418
Default

I agree with Mike to give us a little more info, but I do agree it sounds like a high dose of Sub for a 12 day habit. But please let us know a little more about yourself and your induction and maybe we can give a little more advice to you.

Please keep us posted and welcome to the NAABT

Helen
flier1 is offline   Reply With Quote
Unread 08-01-2007, 12:36 PM   #5
candoit
Member
 
Posts: 59
Default

I am taking one at 7am and one around 4pm and things are smoothing out now. 8 mg. tabs. friday marks 2 weaks for me. Like the others said tooooooo much per dose. try what i do and see if it helps. you'll still be able to get to sleep at night.
candoit is offline   Reply With Quote
Unread 08-01-2007, 12:42 PM   #6
buckmc
Junior Member
 
Posts: 8
Default

thanks to all for posting.I need it,I'm a contractor living in Louisiana,and like i said in my earlier post have been using norco sense 2003.At first it was great I'm sure like everyones story here great drug,no pain,could work all day,wasen't sleepy like some pain meds,but I knew that I was taking them more then just for pain loved the rush,the itching nose,everything,but soon hated the emotional nummness that you get with norcos,and alot of things were going on with my kids,and I was there,but wasen't really feeling anything,light was on nobody home,so I stopped,that was 2004,stayed clean for over a year,took at least 3 month's to feel normal again,you all know the hell I'm talking about. Anyway I lost my father in January 2007,and my dosing skyrocketed,from 6,to 12,and I diddn't care eithier,was in shock from my father,but soon ran out of pill's so in May 2007 I did a short taper and stopped,the first few day's the fatigue was crippling the worst I had ever exp on wd's,I lasted 2 weeks then I went to a pain clinic in texas and got my norcos back,but my doseing was still way too high,and like before i diddn't care besides the fact that i was going to run out of meds too soon.I did too,but i found other sources on the internet to provide them I had the records so diddn't really care about doc shopping,just diddn't care that wasen't me,just wasen't.I made a appontiment with a psy in Alexandria,for 7-26-07 i was just waiting for that and I was in bad shape,but then the doc called and said that they would have to move my appointment till september,WHAT i told them no way,but the y said way,so I told them forget it.I got the list of phy from this site,and went down the line determinined to fing a doc to precribe sub and to help me out of this. I found him,but he was almost the last doc,that would see me as a walk in.to tell the truth he diddn't want to give me the sub he wanted me to taper off,but I don't do well with a taper,if I had the pills I usually took them,so I insisited on sub he finally said yes,and wrote it out.it was 2 tabs in the morning that was it,he also gave me something for arthritus,and that has helped with the pain more then anything.Last night was feeling bad fatigue and all too a half tab,and felt really good for the last of the evening.this morning I going to try one ine morning,and see how i do on this.
buckmc is offline   Reply With Quote
Unread 08-01-2007, 12:47 PM   #7
NancyB
Administrator
 
Posts: 25,466
Default

buckmc, My sympathies to you in the loss of your father.

Please be mindful that you're still stabilizing, so please keep that in mind. Try keeping a journal of when you take your bupe, and how you feel. That'll help in seeing what happens when. Try not to bounce around with your dose for the first week because you won't be able to see where you're at. Buprenorphine has a long halflife, so reductions are oftentimes not felt for a couple days or so.

Let us know you're doing.
Nancy
NancyB is offline   Reply With Quote
Unread 08-02-2007, 12:12 AM   #8
buckmc
Junior Member
 
Posts: 8
Default

Hi again just wanted to post from day 5. I started out with just 1 tab this mornig,and this morning I felt more like ME then at any other time,that was at 6.45am just got to work.Went fine till about 9.15,started to feel fatigue,small bit's anxiety,so i took the other tab.Felt kindy speedy,but I diddn't have any anxiety,or fatigue. That was ok till 4.08pm fatigue set in and wierd feeling in legs like wd's so I tooh a pill broke it in half,took it,and i am fine again. That will do me till tommorrow,trying really hard to rest my mind,because it tryes to play tricks on you,thoughts,anxiety,doom,just restless thoghts really,thanks to everyone who replyed my e-mail is mic2200384@aoI.com,if anyone wants to talk bout this recovery program. thanks again
buckmc is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 04:57 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors